Friday, December 28, 2018

480 Minutes - Best-Of Rerun Weekend

For this final weekend of 2018  we are proud to present our year-end top music shows from 2011-2018. All times listed are Eastern U.S. time.


Friday 9 a.m. - top music of 2011 (11-hour show)

Friday 8 p.m. - top music of 2012

Saturday 8 a.m. - top music of 2013 (13-hour show)

Saturday 9 p.m. - top music of 2014

Sunday 9 a.m. - top music of 2015

Sunday 9 p.m. - top music of 2016

Last year we stopped there, but this year we are going to extend the rerun madness into Monday with the two most recent year-end top music shows because, you know, WTF:

Monday 9 a.m. - top music of 2017

Monday 9 p.m. - top music of 2018 show (originally aired 12/21/18)


Enjoy the shows, and the weekend.

Best wishes for a happy and healthy 2019 to you and yours.

Ted

No comments: